# SDR AALA202207066616

- Difficulty date: June 27, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON PRESSURE DECK LOCATED AT STA 663 AND LEFT BUTT LINE 33. INSTALLED EXTERNAL DOUBLER REPAIR ON PRESSURE DECK PER ECO 5715J112.
